# SDR WWMA9800005

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 8A FAILED TO ILLUMINATE DURING PREFLIGHT TEST.  REPAIRED BROKEN WIRES AT LIGHT ASSEMBLY.
